# SDR DL738050001

- Difficulty date: January 1, 2005
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 10,478 hours, 4,733 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 161A61143
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR DID NOT RETRACT, RED GEAR LIGHT REMAINED ILLUMINATED WITH GEAR IN OFF POSITION.  BOTH GREEN GEAR DOWN INDICATIONS OVERHEAD AND MAIN CONSOLE WERE ILLUMINATED.  FOUND ONE LT MLG UPLOCK SPRING MISSING.  REPLACED BOTH SPRINGS.  JACKED A/C AND PERFORMED GEAR RETRACTION PER MM, GEAR SWING OK.
